# SDR A6WA2019101546918

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53610041
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 APB FWD SIDE MACHINED ANGLE AT WL 73 LBL 42 HAS A CRACK.  REMOVED AND REPLACED FWD SIDE MACHINED ANGLE FS 621 AT WL 73 LBL 42 IAW BOMB. REO 601R-53-61-117.
